# SDR USAA2014110600008

- Difficulty date: November 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 16,929 hours, 6,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Dirty
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DIFFICULT TO ARM.  REMOVED DEBRIS FROM R4 DOOR SILL PLATE.  R4 DOOR ARMING OPERATIONS OK.
